Abelian model structures on comma categories

  • Guoliang Tang School of Mathematics and Statistics, Kashi University, China
Keywords: Abelian model structures; Comma categories; Triangular matrix rings.


UDC 512.64

Let $\mathsf{A}$ and $\mathsf{B}$ be bicomplete Abelian categories, which both have enough projectives and injectives and let $T\colon\mathsf{A}\rightarrow\mathsf{B}$ be a right exact functor. Under some mild conditions, we show that hereditary Abelian model structures on $\mathsf{A}$ and $\mathsf{B}$ can be amalgamated into a global hereditary Abelian model structure on the comma category  $(T\downarrow\mathsf{B})$. As an application of this result, we give an explicit description of a subcategory that consists of all trivial objects of the Gorenstein flat model structure on the category of modules over a triangular matrix ring.


M. Auslander, M. Bridger, Stable module theory, memoirs of the american mathematical society, Mem. Amer. Math. Soc., № 94, Amer. Vfth Soc. Providence, R.I. (1969).

E. E. Enochs, M. Cortés-Izurdiaga, B. Torrecillas, Gorenstein conditions over triangular matrix rings, J. Pure and Appl. Algebra, 218, № 8, 1544–1554 (2014).

E. E. Enochs, O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z., 220, № 4, 611–633 (1995).

E. E. Enochs, O. M. G. Jenda, Relative homological algebra, De Gruyter Exp. Math., vol. 30, Walter de Gruyter & Co., Berlin (2000).

E. E. Enochs, O. M. G. Jenda, B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan, 10, № 1, 1–9 (1993).

R. M. Fossum, P. A. Griffith, I. Reiten, Trivial extensions of Abelian categories, Lecture Notes in Math., vol. 456, Springer-Verlag, Berlin, New York (1975).

J. Gillespie, How to construct a Hovey triple from two cotorsion pairs, Fund. Math., 230, № 3, 281–289 (2015).

J. Gillespie, Gorenstein complexes and recollements from cotorsion pairs, Adv. Math., 291, 859–911 (2016).

J. Gillespie, Hereditary Abelian model categories, Bull. London Math. Soc., 48, № 6, 895–922 (2016).

Henrik Holm, Gorenstein homological dimensions, J. Pure and Appl. Algebra, 189, № 1–3, 167–193 (2004).

M. Hovey, Cotorsion pairs, model category structures, and representation theory, Math. Z., 241, № 3, 553–592 (2002).

Jiangsheng Hu, Haiyan Zhu, Special precovering classes in comma categories, Sci. China Math., 1–19 (2021).

Lixin Mao, Cotorsion pairs and approximation classes over formal triangular matrix rings, J. Pure and Appl. Algebra, 224, № 6, 106–271 (2020).

Lixin Mao, Gorenstein flat modules and dimensions over formal triangular matrix rings, J. Pure and Appl. Algebra, 224, № 4, 106–207 (2020).

Jan Šaroch, Jan Štovíček, Singular compactness and definability for $sum$-cotorsion and Gorenstein modules, Selecta Math. (N.S.), 26, № 2, Paper № 23 (2020).

How to Cite
Tang, G. “Abelian Model Structures on Comma Categories”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 76, no. 3, Mar. 2024, pp. 373 -81, doi:10.3842/umzh.v76i3.7289.
Research articles